# SDR EVCA0407221

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N409AE
- Make and model: Bell 206L-4
- Aircraft serial: 52403
- Aircraft time: 7,042 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 206033107056S
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME STATION 145 STIFFENER CLIP CRACKED
